English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Two-dimensional electron magnetohydrodynamic turbulence

MPS-Authors
/persons/resource/persons108715

Biskamp,  D.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

/persons/resource/persons110458

Schwarz,  E.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Biskamp, D., Schwarz, E., & Drake, J. F. (1996). Two-dimensional electron magnetohydrodynamic turbulence. Physical Review Letters, 76(8), 1264-1267. doi:10.1103/PhysRevLett.76.1264.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-8D7E-A
Abstract
There is no abstract available